# SDR DALA2022061704227

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 72,309 hours, 29,409 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2280911) DURING INSPECTION FOUND CORROSION WAS FOUND ON WEB LH SIDE STA Y= 992 SETTLEMENT AREA OF FLOOR SUPPORT. WEB LH SIDE STA Y=992 SETTLEMENT AREA OF FLOOR SUPPORT ) WAS REPLACED PER B737-800 SRM 51-40-02-0G.
